# SDR FDEA201006011745

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC19842
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD FLAP INBD FLAP MOUNTED HINGE FITTING PIVOT INBD BORE FOUND EXCEEDED LIMIT AFTER BUSHING REMOVED.   REPAIRED IAW EA NR8-5750-140488.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
